Sale!

Ultracet Tablet

260.00

MANUFACTURER/ MARKETER
Janssen Pharmaceuticals
SALT COMPOSITION
Paracetamol/Acetaminophen (325mg) + Tramadol (37.5mg)
STORAGE
Store below 30°C
Category:

Ultracet Tablet is a pain-relieving medicine. It is used in various conditions such as muscle ache, back pain, joint pain, menstrual cramps, and toothache.

Ultracet Tablet can be taken with or without food. The dose and duration will depend on what you are taking it for and how well it helps your symptoms. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.

Using this medicine may cause few common side effects such as nausea, vomiting, constipation, weakness, and dryness in the mouth. If you experience any such side effects that do not go away or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms. In general, you should try to use the smallest amount necessary to control your symptoms.

Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. It may also affect, or be affected by, some other medicines you are using so let your doctor know all the other medicines you are taking. It should be used with caution in patients who are alcoholic or have liver or kidney disease. Pregnant and breastfeeding women should consult their doctors first before using the medicine

Reviews

There are no reviews yet.

Be the first to review “Ultracet Tablet”

Your email address will not be published. Required fields are marked *